MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 HPUNI PIN PACK; ORTHOPEDIC INSTRUMENT - FIXATION PIN

DEPUY IRELAND - 3015516266 HPUNI PIN PACK; ORTHOPEDIC INSTRUMENT - FIXATION PIN
Catalog Number 252545005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Sigma hp uni cutting block left.The pin got stuck during surgery in the block.No issue for the patient.Surgery delay 2-5 min.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "sigma hp uni cuting block left.Pin got stock during surgery in the block." the product was returned to depuy synthes for evaluation.Visual inspection revealed the following conditions on the hpuni pin pack: 1) only two of the five pins pack were returned for evaluation; 2) one pin was delaminated and stuck on one of the hpuni tib cut blk lmrl's pin guides; and 3) the other pin was found deformed.Pins had signs of usage and no other anomaly was identified on their surfaces.Damage observed on the returned pins were consistent with a random component failure that may have been caused by exposure to unintended forces such as drilling the pin into the guide/hole in an misaligned position.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.Please review the assembly precautions specified on intuition tm instruments ¿ surgical technique (227024-230316 emea) pages 7, 10, 13, 14 and 33.As for the missing pins, without concrete evidence or further information, it is not possible to determine a root cause.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test revealed one of the pins stuck and unable to be disengaged from its mating component (hpuni tib cut blk lmrl).The overall complaint was confirmed as the observed condition of the hpuni pin pack would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.Added: d9.Corrected: h3.

Brand Name
HPUNI PIN PACK
Common Device Name
ORTHOPEDIC INSTRUMENT - FIXATION PIN
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23797647
Report Number1818910-2025-21815
Device Sequence Number21445834
Product Code LXH
UDI-Device Identifier10603295547860
UDI-Public(01)10603295547860
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252545005
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer12/22/2025
02/24/2026
Initial Report FDA Received Date12/13/2025
Supplement Report FDA Received Date12/23/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown